Ukrainian Mathematical Journal

, Volume 54, Issue 8, pp 1309–1323 | Cite as

Singularly Perturbed Equations with Impulse Action

  • A. M. Samoilenko
  • Yu. I. Kaplun
  • V. H. Samoilenko


We propose and justify an algorithm for the construction of asymptotic solutions of singularly perturbed differential equations with impulse action.


Differential Equation Asymptotic Solution Impulse Action Singularly Perturb Perturb Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. I. Vol'pert and S. I. Khudyaev, Analysis in a Class of Discontinuous Functions and Equations of Mathematical Physics [in Russian], Nauka, Moscow (1971).Google Scholar
  2. 2.
    V. F. Butuzov and T. A. Urazgil'dina, “Asymptotic solution of the problem of heat propagation in thin bodies,” Ukr. Mat. Zh., 39, No. 1, 13–21 (1987).Google Scholar
  3. 3.
    B. S. Pol'skii, Numerical Simulation of Semiconductor Devices [in Russian], Zinatne, Riga (1986).Google Scholar
  4. 4.
    K. A. Velizhanina, E. A. Vozhukova, and N. N. Nefedov, “On the effect of viscosity and thermal conductivity of a medium on the characteristics of a cylindrical resonator,” Akust. Zh., 32, No. 1, 114–116 (1986).Google Scholar
  5. 5.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1974).Google Scholar
  6. 6.
    V. P. Maslov and G. A. Omel'yanov, “Asymptotic soliton-like solutions of equations with small dispersion,” Usp. Mat. Nauk, 36, Issue 3, 63–123 (1981).Google Scholar
  7. 7.
    S. Yu. Dobrokhotov and V. P. Maslov, “Finite-zone almost-periodic solutions in WKB-applications,” in: VINITI Series in Contemporary Problems in Mathematics [in Russian], Vol. 15, VINITI, Moscow (1980), pp. 3–94.Google Scholar
  8. 8.
    S. A. Lomov, Introduction to the General Theory of Singular Perturbations [in Russian], Nauka, Moscow (1981).Google Scholar
  9. 9.
    A. B. Vasil'eva and V. F. Butuzov, Asymptotic Expansions of Solutions of Singularly-Perturbed Equations [in Russian], Nauka, Moscow (1973).Google Scholar
  10. 10.
    A. B. Vasil'eva and V. F. Butuzov, Asymptotic Methods in the Theory of Singular Perturbations [in Russian], Vyshshaya Shkola, Moscow (1990).Google Scholar
  11. 11.
    D. D. Bainov and S. G. Hristova, “Asymptotics of the solution of the initial-value problem for a nonlinear singularly perturbed system of impulsive differential equations,” Riv. Mat. Pura Appl., No. 10, 67–87 (1992).Google Scholar
  12. 12.
    D. D. Bainov, M. A. Hekimova, and V. M. Veliov, “Asymptotic procedure for solving boundary-value problems for singularly perturbed linear systems with impulses,” Bull. Inst. Math. Acad. Sinica, 20, No. 3, 211–229 (1992).Google Scholar
  13. 13.
    L. I. Karandzhulov, “Boundary-value problem with impulse action for singularly perturbed systems in noncritical case,” Nelin. Kolyvannya, 3, No. 2, 188–205 (2000).Google Scholar
  14. 14.
    A. M. Samoilenko, A. A. Boichuk, and L. I. Karandzhulov, “Noetherian boundary-value problems with singular perturbation,” Differents. Uravn., 37, No. 9, 1186–1193 (2001).Google Scholar
  15. 15.
    Yu. Kaplun, M. Perestyuk, and V. Samoilenko, “Implicit functional equations with discontinuous trajectories,” Math. Notes (Miskolc), 2, No. 1, 145–157 (2001).Google Scholar
  16. 16.
    V. G. Samoilenko and Yu. I. Kaplun, “On global solutions of functional equations,” Differents. Uravn., 36, No. 11, 1578 (2000).Google Scholar
  17. 17.
    V. H. Samoilenko and Yu. I. Kaplun, “Existence and extendability of solutions of the equation g ?(t, x ?= 0,” Ukr. Mat. Zh., 53, No. 3, 372–382 (2001).Google Scholar
  18. 18.
    V. H. Samoilenko and K. K. Elgondiev, “On periodic solutions of linear differential equations with impulse action,” Ukr. Mat. Zh., 49, No. 1, 141–148 (1997).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  • Yu. I. Kaplun
    • 2
  • V. H. Samoilenko
    • 2
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKie
  2. 2.Shevchenko Kiev National UniversityKiev

Personalised recommendations